Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49152
Title: Catalan transform of the k-fibonacci sequence
Authors: Falcon, Sergio 
UNESCO Clasification: 12 Matemáticas
Keywords: Catalan numbers
Catalan transform
Hankel transform
K-Fibonacci numbers
Issue Date: 2013
Journal: Communications of the Korean Mathematical Society 
Abstract: In this paper we apply the Catalan transform to the k-Fibonacci sequence finding different integer sequences, some of which are indexed in OEIS and others not. After we apply the Hankel transform to the Catalan transform of the k-Fibonacci sequence and obtain an unusual property.
URI: http://hdl.handle.net/10553/49152
ISSN: 1225-1763
DOI: 10.4134/CKMS.2013.28.4.827
Source: Communications of the Korean Mathematical Society [ISSN 1225-1763], v. 28 (4), p. 827-832
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Jul 18, 2021

Page view(s)

30
checked on Jul 10, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.